# SDR P5CA9500015

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEAD CRACKED ON NR 4 PYLON AFT OF SLOT SEAT LEFT SIDE LOWER SECTION.  REMOVED AND REPLACED DAMAGED RIVET PER BOEING SRM 51-30-02.
